# SDR CWQR20110901019

- Difficulty date: September 1, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 3,578 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 66600031
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED ELEVATOR TRIM CABLE WAS FOUND DURING A SCHEDULED INSP.  CABLE WAS FRAYED ONE THIRD OF THE CABLE'S DIAMETER. AND CABLE TENSION WAS WITHIN MM LIMITS.
